# SDR SB06057

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, ARRIVED AT THE AIRCRAFT TO FIND THE EXTERNAL POWER HAD DROPPED OFF AND THE EMERGENCY LIGHTS ILLUMINATED.  EMERGENCY LIGHTS IN ROWS 10ABC THRU 12ABC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT ROW 11ABC AND REPLACED THE LIGHT ASSEMBLY AT ROW 10ABC.  OPERATIONAL CHECK GOOD.
